Some fixed point theorems on fuzzy metric spaces with implicit relations
Commun. Korean Math. Soc. 2008 Vol. 23, No. 1, 111-124 Printed March 1, 2008
Ishak Altun and Duran Turkoglu Kirkkale University and Gazi University
Abstract : In this paper, we give some fixed point theorems on fuzzy metric spaces with an implicit relation. Our results extend and generalize some fixed point theorems on complete fuzzy metric spaces by using a new technique.
Keywords : fuzzy metric space, common fixed point, compatible mappings, implicit relation